Публикация №9027

Название публикацииON THE LONG-TIME BEHAVIOR OF HILBERT SPACE DIFFUSION
Название на другом языке
Тип публикацииСтатья
ИзданиеEPL
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2008
Том84
Номер1
ГлаваНе задан
Страницы10005
АннотацияНе задан
АвторыBassi Angelo
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1998) LOCALIZATION AND ANALYTIC PROPERTIES OF THE SOLUTIONS OF THE SIMPLEST QUANTUM FILTERING EQUATION

(1995) SCATTERING-THEORY FOR THE BELAVKIN EQUATION DESCRIBING QUANTUM PARTICLE WITH CONTINUOUSLY OBSERVED COORDINATE

(2000) SEMICLASSICAL ANALYSIS FOR DIFFUSIONS AND STOCHASTIC PROCESSES

(1991) SEMICLASSICAL ASYMPTOTICS OF QUANTUM STOCHASTIC-EQUATIONS